# SDR ASOA2018120314068

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 44,298 hours, 33,809 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200208095
- Condition: Frozen
- Location: Nr 1
- Part time: 42,435 hours, 25,535 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLIGHT 3999 THE CREW REPORTED SMOKE IN THE COCKPIT. THE AIRCRAFT DIVERTED TO DFW WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE PLANE AND PLACED THE NUMBER ONE PACK ON MEL 21-51-00-2, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. ON 12/02/18 IAH MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ACM, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
